Safety Alerts & Recalls

What does this mean?

At this time, there have been no reports of health problems related to these recalled Klonopin Wafers. However, patients who take these recalled Klonopin wafers could experience symptoms resulting from taking a dose lower than what was prescribed by his or her doctor. These problems could include changes in mood or anxiety level or a decrease in the ability of the medication to prevent seizures. If you think you might be experiencing problems like this, please contact your doctor right away.

If you are using Klonopin Wafers, you should check your prescription to see if it is Klonopin 2 mg Wafers, labeled with the NDC number 0004-0283-22 and the recalled lot number U5011. The lot number should be listed on the blister packaging of the wafer. If you think your medicine is involved in the recall, or if you are not sure, you should return your prescription to your pharmacy to examine and possibly exchange.

Recall on Single lot of Klonopin Wafers (clonazepam orally disintegrating wafers)

Hoffman La Roche has announced a recall of a single lot of Klonopin 2 mg Wafers (clonazepam orally disintegrating wafers). NDC 0004-0283-22, lot number U5011, expiration date March 2010, is being recalled because it may contain a lower dose of medication than labeled.

Klonopin (also sold as the generic clonazepam) is primarily used for the treatment of seizures and panic disorders.

For more information, please visit: more information here

Source: FDA
Publication Date: 2009-05-27
Last Updated: 2009-12-05

Visit the medication page for the following drugs:

Share your story Share your story! Tell us how MediGuard has helped you or someone you love. Mobile graphic Download the MediGuard Mobile App to manage your prescription and over-the-counter medications, for free. Registration Info Taking multiple medications puts you at risk for possible drug-drug interactions Registration Info Monitor the medical treatment of you and your loved ones.